Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online
Loading Online Doctors....
Showing results for :

Eso kit medication side effects

Premium Questions
 

What are the side effects of pain medication?

Dr. XXXXXXX Thank you very much. The suggestion given by you was very useful.Of course I am alright now. But sir,I asked if there is any harm/side effects in excess using of pain killers. ...
 

What are the side effects of medical abortion?

of termination, medical and surgery. Here, we want know medical way side effects and how much percentage it can ...
 

What are the side effects of Sinemet?

What are the effects and/or symptoms of under-medicating with Sinemet ...
 

What are the side effects of Rexulti?

Side affects for the medication rexulti not the generic YYYY@YYYY ...
 

What are the side effects of Metformin?

Is there any diabetes medication safe to take if you have already had pancreatitis from taking metformin? ...
Public Forum Discussions
 

Could hair loss be side effect of fertility medications?

i have used doxypal-dr,gynetro kit and enhance forte as one dose for infertility , now my wife fertilied ok, but in my head backside loses some hair in a small round spot , is this side effect ...
 

What are the side effects of HUF PUF kit?

if there is are any side effect using the KIT for such long time and will my Son become immune to normal medications ... months even after continuous Medication. The movement we stop the medication the Cold and Cough comes ...
 

What is the Side Effects of Paraxin Tablet ?

a little tired and fatigued since the last few days. Could this be a side effect of the medication .... However, I just happened to check my fasting glucose level (using an in-home kit that my husband uses ...
 

Is there any side effect of these medications?

these medicines or not. is there any side effect. ...
 

What are the side effects of this medication?

side) is not come lower. Please advise is it any side effect or any changes will come. I am waiting ...
 

What are the side effects of these medications?

am 65 years old and am worried about any side effects - please advise what the risks are. Thank you. ...
 

What are the side effects of this medication?

swelling in the knee and has been on Tramil medication for the last 18 to 24 months I am his Mum and am concerned about the effect the medication is having on him he needs to be referred in regards the knee ...
 

Is this a side effect of taking the medication?

hi..i have 2 questions here: 1.my husband is on valparin 500mg 1 tablet a day for 6weeks now due to mania episode.lately he likes to be alone most of the time and less talking.is that effects of valparin? 2.the pschiarist said my hysband might not...
 

Are there any side effects of the medication?

.Are it is required to continued? Are there is any side effect? Please suggest me. ...
 

What are the side effects of this medication?

with bonadon (vitamin) tablets. Please can you advise on the side effects? ...
Mobile Questions and Answers
 
what is side effects of mentos chewinggum?
there are no established medical side effects
 
What are side effects the medication Amlosipine?
swelling of feet, and low blood pressure are most frequent
 
side effects of torleva 250
Hi, Torleva contain Levetiracetam which is an anticonvulsant, prescribed for partial seizures. It works by reducing the activity in the brain. It can be used alone or with other antiepileptic medications. The adverse reactions are dizziness, vertigo,asthenia, depression, nervousness, ataxia, tremor, headache, nausea, dyspepsia, diarrhoea, anorexia, rash. Thank you
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor